# SDR SWIA200413932

- Difficulty date: October 13, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 2,616 hours, 2,344 cycles
- Engine: Ge CF343B1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(STALL FAIL) CAUTION MESSAGE DURING CLIMB.  REPAIRED A BROKEN WIRE AND INSTALLED NEW PIN AND CONNECTOR ON FO'S STICK SHAKER. OPERATIONAL CHECK GOOD.
